# SDR CA010425005

- Difficulty date: April 5, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 22,330 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contactor
- Part number: D9311
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED FLAPS TO APPRAOCH FROM 15 DEGREES. FLAPS FAILED TO MOVE. HANDLE SELECTED & DE-SELECTED SEVERAL TIMES, FLAPS OPERATED NORMALLY. FOUND UP SIDE OF REVERSING CONTACTOR FAILING INTERMITTENTLY. REPLACED CONTACTOR, NO FURTHER PROBLEMS.
